MAUDE Adverse Event Report: DENTSPLY LLC SELECT SPS SWVL/RESRV,230VUK/I; SCALER, ULTRASONIC

DENTSPLY LLC SELECT SPS SWVL/RESRV,230VUK/I; SCALER, ULTRASONIC
Catalog Number 81311
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a select sps swvl/resrv,230vuk/i allegedly had no water flow.No injury.
 
Additional Manufacturer Narrative
Unit set up and evaluated, upon inspection the battery was found to be installed incorrectly as it was the wrong way round in the battery compartment however a new aaa rechargeable battery was supplied and fully charged to resolve the reported fault.A new pair of file clips were supplied as the customers was not the correct clips for this model.Unit function tested at 3 depths using own test box no issues detected.

Brand Name
SELECT SPS SWVL/RESRV,230VUK/I
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24144659
Report Number2424472-2026-00504
Device Sequence Number9486654
Product Code ELC
UDI-Device IdentifierD003813021
UDI-PublicD003813021
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970123
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number81311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/15/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown